# SDR UIEA2017032700414

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 70,623 hours, 11,905 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 11907
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL FAIL OF THE ALTERNATE ELECTRICAL LEADING EDGE SYSTEM.     REPLACED WIRE W4747-307-188.18Y.18B AND PERFORMED WIRE CONTINUITY CHECK AND RESULT WAS SATISFACTORY IAW WDM 27-81-32, REV 44.  REPLACED THE LT L3 PDU, AND PERFORMED INSTALLATION TEST, THE RESULT WAS SATISFACTORY IAW SWPM 20-10-12 REV 64, AMM 27-81-03-002-001 REV 88, AND AMM 27-81-03-402-019 REV 88.
